A New Analytical Procedure for Solving the Non-Linear Differential Equation Arising in the Stretching Sheet Problem

Downloads

Downloads per month over past year

Siddheshwar, P.G. and Mahabaleswar, U.S. and Andersson, H.I. (2013) A New Analytical Procedure for Solving the Non-Linear Differential Equation Arising in the Stretching Sheet Problem. International Journal of Applied Mechanics and Engineering, 18 (03). pp. 955-964. ISSN 2353-9003

[img]
Preview
Text
ijame-2013-0059.pdf

Download (114kB) | Preview
Official URL: http://doi.org/10.2478/ijame-2013-0059

Abstract

The paper discusses a new analytical procedure for solving the non-linear boundary layer equation arising in a linear stretching sheet problem involving a Newtonian/non-Newtonian liquid. On using a technique akin to perturbation the problem gives rise to a system of non-linear governing differential equations that are solved exactly. An analytical expression is obtained for the stream function and velocity as a function of the stretching parameters. The Clairaut equation is obtained on consideration of consistency and its solution is shown to be that of the stretching sheet boundary layer equation. The present study throws light on the analytical solution of a class of boundary layer equations arising in the stretching sheet problem

Item Type: Article
Uncontrolled Keywords: Differential Equations; Clairaut Equation; Newtonian Liquid; Stretching Sheet; Suction/injection
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Mr. Narayanaswamy B V
Date Deposited: 08 Jul 2016 08:02
Last Modified: 08 Jul 2016 08:02
URI: http://eprints-bangaloreuniversity.in/id/eprint/3818

Actions (login required)

View Item View Item